Jump to content

Search the Community

Showing results for tags 'haldol'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 16 results

  1. Hi Everyone - Just found this forum, and thankful that I did. I've been on SSRIs since about 1996 when I was 16 years old. Had typical adolescent depression/anxiety w/ a bit of OCD on the side. Tried a variety of SSRIs for a few years. They put me on Zoloft around 2002, and I've pretty much been on it ever since. Discovered that I had a mild case of Tourette's as well a couple of years later, and added .5mg Haldol to the mix in 2005. I realized about a year ago that these things were doing me more harm than good. Followed my doctor's directions for tapering in fall/winter of last year
  2. Here is a question for everyone who has used anti-psychotics (especially athletes): Have you experienced poor blood circulation after using anti-psychotics? please reply with your experience in decent detail. I myself am an athlete and after i took risperdal, my blood circulation dramatically weakened, i was much less vascular and could barely experience a muscle pump after working out; I recovered from that side effect after a rough 14 months. later i took abilify and the same exact thing happened, poor circulation, less vascular and of course fatigue in the gym. afte
  3. So far it's been a month since I came off of my antipsycotic, I was only taking a .5mg which is a very low dosage but I have been on these 2 prescriptions for 4 years . I was taking 1/2 of a 300 mg tablet of a mood stabilizer. I came off the mood stabilizer 4 days ago . Even though my dosages were very small i have still been experiencing withdrawals from being off. When I came off the antipsycotics I experience anxiety, worry , stress that just came without even thinking on anything stressful, light nausea, light diarrhea, light muscle aches, light flu like symptom such as congest
  4. Hello all, I'm happy that I have found this forum as I'm quite desperate regarding what's going on with me. And fascinated. Fascinated by the effects of these so-called "anti-psychotics". About me: 28 years old, male. I was in a psychiatric hospital due to a paranoid psychosis where I was given Risperidon, and potentially Haldol. All I do currently is laying all day in bed and just read about the effects of neuroleptics. If I had feelings, I would say I am ashamed of myself but somehow there is "nothing" left to make such a statement. I can't seem to care as it feels a
  5. Hey guys it’s my bday today i turned 22. Last summer a lot happened I was kicked out from my parents and then I got an apt but was shortly kicked out of there and on the streets. Being homeless I didn’t feel safe to sleep I’d rarely eat. And In 2 weeks I went into psychosis due to lack of sleep. The psychosis was really bad but after being in the hospital and eating and sleeping right I was back to normal. Doctors insisted I was schizoaffective so they put me on haldol shots. Worse decision I have made in my life I was just scared to not get psychosis again but I believe anyone that doesn’t sl
  6. Alright, the reason I started this topic is a need a good advice. My problems started September last year, after turbulent relationship and quite possibly due to overtraining I suffered a mental fallout, father panicked called my brother who in turn called the police to take me to the mental hospital, which I refused to go on my own volition. The cherry on top is my mother was a paranoid and committed suicide two decades ago by refusing to take her prescribed meds, so I knew if go through the system I would end up a Poll-drugged zombie. here was my therapy: Valproate 500mg,
  7. Hello there, My name is Angelo, and I was diagnosed with a lot of labels. I've had psychotic breaks, and I was put on a lot of differents medications. I've had 2 shots of Invega the Last year, but my mom Saved me from having more shots. I believed that taking antipsicotics would made me "normal again", but that's not true. I've tried a lot of antipsicotics during my life, and they never made me feel good, i felt good only after some months of quitting them. But now i'm scared because this time i was under antipsicotics for more than one year,(even more that 2 antipsicotic, Haldol Latuda a
  8. I took haldol for maybe 2 weeks and can't sit down for long periods of time. It could be a lot worse, I can still drive but this is not ideal. I believe this is either tardive dyskinesia or akathasia but I'm not sure. Anyways just be careful with the doctors/NP I should have not have taken it for long periods of time. I would advise staying away from it all together because even with taper I will have this side effect.
  9. Hi everyone, I'm male. 22, here's my story. I was misdiagnozed with schizoaffective disorder and put on strong meds this January, namely Haldol injections. I've been treated for two weeks and then received a prolonged shot of Haldol consta. Ever since I haven't felt like myself and still experiencing lot's of side-effects (or main effects) of the medication. Physical: I've always been in a good athletic form, but now my muscle mass has decreased a big deal and what's left feels very weak. I can't work out effectively anymore since I always feel some sort of pain in my body, mostly the legs,
  10. Hi, I'm trying to get off psych meds because they've been making my short term memory really bad. An example of this could be putting a water bottle somewhere and within 10 to 15 seconds forgetting where I put it. I also other have problems with sleep and want to get off psych meds. I've been diagnosed with schizoaffective disorder. Thanks.
  11. We need your advice. My son has been on and off psychiatric drugs for about ten years. We think he has quit suddenly about six times and had five different doctors. About a year ago he quit his meds of about eight months cold turkey. He was taking: Olanzepine, (Zyprexa) 2.5mg and brotizolam, .25mg, each once/day. He was feeling much better for a few months, but had what I would call a disastrous ending after six months. That was last March and he was admitted to a hospital and stayed there for seven months. When he got out, he was prescribed: D
  12. Wow we have same exatxly problem lapd...
  13. Hello all. Since 2010, I've suffered manic episodes that have landed me in the hospital. They say I am bipolar. I had never stuck to any type of medication until 2015, when I decided to pursue naturopathic supplements. These seemed to work for me until January 2016 when I attempted to smoke marijuana again and it triggered another manic episode. Ive had a terrible and absolutely draining experience with medication this year, and used this site to give myself some comfort this past summer after I was really put down by haldol injections. I was given the long term haldol injection in the hospit
  14. Hello I am concerned about my wife. She is to reduce haldol shot by one half. I have been on psychotropic drugs myself and know it is not so easy to get off of them. I found a web site of a clinic -facility that does drug withdrawal. This clinic is in another state. It does not seem possible to be able to go and also my wife is really afraid of being hospitalized, it is her most undesirable place to be to say the least. But after writing the clinic and asking for information about tapering off haldol one of the staff wrote me back and said that he/she did not recommend tapering off haldol
  15. well The real main concern for me now is my wife's haldol injection will go down from 150 mg to 75 mg next week My wife spiraled into a very bad time five years bad times plus when she was taken off risperdal and supposedly switched to abilify can I please be allowed to be on this site or is ti just for people that are on the medications. The thing is I do have some past experience, myself with being on Psychotropic medications for years so I in that experience have some idea of the difficultywith tapering and also with being on the drugs. Anyway I sent my big long story to one of the moderato
  16. MomStina2016

    MomStina2016

    Hi. I got a 5mg dose of Haldol in the ER on July 9th 2016. It was for a migraine. Doom/terror instantly took over...I wanted to rip off my skin. My first panic attack happened. They told me to calm down and put me on oxygen. I started shaking horribly so the doctor added on 2mg Ativan for the anxiety it was giving me. That didn't help so 50 mg of Hydroxyzine (Benadryl). They sent me home in that condition told me i'd feel better in 12 hours when it wears off. ​ NOPE. I developed Akathisia. I paced my place for 2 weeks thinking I was going insane because I felt I HAD to do it. I couldn't sit, I
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy